Browse Title Index


 
Issue Title
 
Vol 4, No 1 (2005): Journal of Mathematics and Its Applications ESTIMATING THE INTENSITY IN THE FORM OF A POWER FUNCTION OF AN INHOMOGENEOUS POISSON PROCESS Abstract   PDF
I W. MANGKU, I. WIDIYASTUTI, I G. P. PURNABA
 
Vol 3, No 1 (2004): Journal of Mathematics and Its Applications ESTIMATING THE PROBABILITY OF MISCLASSIFICATIONS IN TWO-GROUPS DISCRIMINANT ANALYSIS Abstract   PDF
I W. MANGKU
 
Vol 1, No 1 (2002): Journal of Mathematics and Its Applications Estimation of the local intensity of a cyclic Poisson process by means of nearest neighbor distances Abstract   PDF
I W. MANGKU
 
Vol 17, No 2 (2018): Journal of Mathematics and Its Applications EVALUASI NUMERIK PENDUGA FUNGSI NILAI HARAPAN DAN FUNGSI RAGAM PROSES POISSON MAJEMUK DENGAN INTENSITAS EKSPONENSIAL FUNGSI LINEAR Abstract   PDF
S. UTAMI, I W. MANGKU, I G. P. PURNABA
 
Vol 6, No 2 (2007): Journal of Mathematics and Its Applications FORMULASI LAGRANGE UNTUK MENGGAMBARKAN GERAK GELOMBANG INTERNAL DI ATMOSFIR Abstract
J. JAHARUDDIN
 
Vol 9, No 2 (2010): Journal of Mathematics and Its Applications FURTHER EXPLORATION OF THE KLEE-MINTY PROBLEM Abstract   PDF
B. P. SILALAHI
 
Vol 3, No 2 (2004): Journal of Mathematics and Its Applications GELANGGANG HEREDITER Abstract   PDF
T. WULANDARI
 
Vol 2, No 2 (2003): Journal of Mathematics and Its Applications HIGHER ORDER KORTEWEG-DE VRIES MODELS FOR INTERNAL WAVES Abstract   PDF
J. JAHARUDDIN
 
Vol 5, No 1 (2006): Journal of Mathematics and Its Applications HUBUNGAN DAERAH DEDEKIND DENGAN GELANGGANG HNP Abstract   PDF
T. WULANDARI
 
Vol 4, No 1 (2005): Journal of Mathematics and Its Applications IDENTIFIABILITY OF HIDDEN MARKOV MODELS Abstract   PDF
B. SETIAWATY
 
Vol 13, No 2 (2014): Journal of Mathematics and Its Applications IDENTIFIKASI KONDISI KETERKONTROLAN BEBERAPA SISTEM PENDULUM Abstract   PDF
S. SAKIRMAN, T. BAKHTIAR, A. KUSNANTO
 
Vol 13, No 2 (2014): Journal of Mathematics and Its Applications KAJIAN NUMERIK PENDUGA FUNGSI INTENSITAS BERBENTUK EKSPONENSIAL DARI FUNGSI PERIODIK DITAMBAH TREN LINEAR SUATU PROSES POISSON NONHOMOGEN Abstract   PDF
S. K. NASIB, I W. MANGKU, H. SUMARNO
 
Vol 14, No 1 (2015): Journal of Mathematics and Its Applications KAJIAN TEORITIK KELAS KUNCI LEMAH PADA KRIPTOSISTEM IDEA BERDASARKAN FAKTOR LINEAR DAN KRIPTANALISIS DIFERENSIAL Abstract   PDF
G. TAUFIK, S. GURITMAN, B. P. SILALAHI
 
Vol 16, No 2 (2017): Journal of Mathematics and Its Applications KOMBINASI VARIAN METODE NEWTON DAN METODE HALLEY UNTUK MENYELESAIKAN PERSAMAAN TAK LINIER Abstract   PDF
D. A. PRATAMASYARI, B. P. SILALAHI, S. GURITMAN
 
Vol 10, No 1 (2011): Journal of Mathematics and Its Applications KONSTRUKSI KODE LINEAR BINER OPTIMAL KUAT BERJARAK MINIMUM RENDAH Abstract   PDF
S. GURITMAN, N. ALIATININGTYAS, T. WULANDARI, M. ILYAS
 
Vol 13, No 2 (2014): Journal of Mathematics and Its Applications L2-CONVERGENCE OF A NEAREST NEIGHBOR ESTIMATOR OF THE INTENSITY FUNCTION OF A CYCLIC POISSON PROCES Abstract   PDF
I W. MANGKU
 
Vol 9, No 2 (2010): Journal of Mathematics and Its Applications MASALAH DIRICHLET UNTUK PERSAMAAN BEDA DALAM GRAF TERBOBOTI Abstract   PDF
A. D. GARNADI, E. KHATIZAH
 
Vol 9, No 1 (2010): Journal of Mathematics and Its Applications MASALAH GALAT PENJEJAKAN MINIMUM PADA SISTEM PENDULUM TERBALIK Abstract   PDF
T. BAKHTIAR
 
Vol 13, No 1 (2014): Journal of Mathematics and Its Applications MASALAH GROUND-HOLDING DENGAN DUA TERMINAL DALAM PENGENDALIAN LALU LINTAS UDARA Abstract   PDF
W. PRASETYO, F. HANUM, P. T. SUPRIYO
 
Vol 17, No 2 (2018): Journal of Mathematics and Its Applications MASALAH KONTROL OPTIMUM LINEAR PENYEBARAN VIRUS HIV MELALUI PENGGUNAAN DUA JENIS OBAT Abstract   PDF
L. OBE, T. BAKHTIAR, E. NUGRAHANI
 
Vol 3, No 2 (2004): Journal of Mathematics and Its Applications MASALAH SYARAT BATAS BEBAS PERSAMAAN DIFERENSIAL PARSIAL PARABOLIK SATU-DIMENSI Abstract   PDF
A. D. GARNADI
 
Vol 5, No 2 (2006): Journal of Mathematics and Its Applications MASALAH VARIASIONAL UNTUK PERSAMAAN BEDA DALAM GRAF TERBOBOTI Abstract   PDF
A. D. GARNADI, E. KHATIZAH
 
Vol 11, No 2 (2012): Journal of Mathematics and Its Applications METODE CONJUGATE GRADIENT PARAREL UNTUK MENYELESAIKAN SISTEM PERSAMAAN LINEAR DALAM SCILAB Abstract   PDF
F. AYATULLAH, M. T. JULIANTO, A. D. GARNADI, S. NURDIATI
 
Vol 16, No 1 (2017): Journal of Mathematics and Its Applications METODE MONTE CARLO UNTUK MENENTUKAN HARGA OPSI BARRIER DENGAN SUKU BUNGA TAKKONSTAN Abstract   PDF
I. KAMILA, E. H. NUGRAHANI, D. C. LESMANA
 
Vol 7, No 2 (2008): Journal of Mathematics and Its Applications METODE POHON REGRESI DAN PROSEDUR REGRESI BERTATAR UNTUK SEGMENTASI DATA Abstract   PDF
B. SUHARJO
 
51 - 75 of 186 Items << < 1 2 3 4 5 6 7 8 > >>